Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Jacksonville, FL

August 12, 2011Bacon County, Georgia

NWS Jacksonville, FL issued this special weather statement at Aug 12, 2011, 4:21 PM EDT for Bacon County, Georgia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 12, 2011, 4:21 PM EDT (20:21 UTC)
Expired
Aug 12, 2011, 5:00 PM EDT
In force
39 min
Issued by
NWS Jacksonville, FL

County Bacon County, GA

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 8.4 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2011-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1012 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2011-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1012 J/kg
Mixed-layer CIN
-86 J/kg
Mixed-layer LCL
1310 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

161 
WWUS82 KJAX 122021
SPSJAX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
421 PM EDT FRI AUG 12 2011

GAZ134-150-151-122100-
BACON-PIERCE-WARE-
421 PM EDT FRI AUG 12 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
WARE...WESTERN PIERCE AND SOUTHERN BACON COUNTIES FOR STRONG WINDS
AND EXCESSIVE LIGHTNING VALID UNTIL 500 PM EDT...

AT 421 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER WARE COUNTY...OR 9 MILES SOUTH OF
ALMA...MOVING SOUTHEAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL
IMPACT MAINLY RURAL AREAS OF THE INDICATED COUNTIES THROUGH 500 PM
EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3141 8228 3131 8232 3129 8242 3146 8256
      3154 8243
TIME...MOT...LOC 2021Z 314DEG 4KT 3141 8243

$$

SHULER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Aug 12, 2:27 PM EDT, 1 hour 54 minutes earlier.

Area forecast discussion, Aug 12, 2:27 PM EDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
227 PM EDT FRI AUG 12 2011

...SCATTERED TO ISOLATED STRONG STORMS THROUGH MON...

.SHORT TERM...UPPER LEVEL TROUGHING WILL PERSIST OVER THE EASTERN
CONUS AS SEVERAL EMBEDDED UPPER LEVEL IMPULSES RIDE THROUGH THE
BASE OF THE TROUGH AND ACROSS THE LOCAL FORECAST AREA. IN THE LOWER
LEVELS...A BROAD SURFACE LOW NOW LOCATED NEAR DUVAL COUNTY BASED ON
MSLP VALUES WILL RETROGRADE (MOVE WESTWARD) WHILE BECOMING DIFFUSE
THROUGH THE WEEKEND. THE COMBINATION OF PREVAILING AND MOIST LOW
LEVEL WSW FLOW AROUND THIS LOW...UPPER LEVEL DISTURBANCES AND THE
SEA BREEZES ALL INTERACTING OVER AN UNSTABLE AIRMASS WILL CONTINUE
TO BRING GOOD CHANCES OF MAINLY AFTN AND EARLY EVENING SHOWERS AND
THUNDERSTORMS TO THE FORECAST AREA THROUGH SUN. LATE SUN INTO MON
THE UPPER TROUGH AXIS SHIFTS EAST OF THE LOCAL FORECAST AREA WITH
A DRIER NW FLOW OVER THE LOCAL CWA. THIS WILL DECREASE POPS N-S
NEXT WEEK WITH THE SREF ADVERTISING PRECIPITABLE WATER VALUES
DECREASING BELOW 1.3 INCHES ACROSS OUR GA ZONES MON AFTN.

THIS AFTN EXPECT SCATTERED STRONG TO SEVERE STORMS WILL BE MOST
LIKELY ACROSS OUR INLAND FL ZONES ALONG AND SOUTH OF A
JACKSONVILLE TO GAINESVILLE LINE. THIS IS WHERE UPPER LEVEL ENERGY
FROM AN IMPULSE OVER THE FL PANHANDLE FOCUS ALONG WITH CONVERGENCE
FROM THE SEA BREEZES DURING MAX SFC BASED INSTABILITY AFTER 18Z.
IN ADDITION TO WET DOWNBURSTS...WE COULD ALSO SEE SOME HAIL REACH
THE SURFACE UNDER STRONGER CELLS GIVEN COOLING ABOVE 830 MB PER
THE 12Z JAX RAOB AND DIRECTIONAL SHEAR IN THE HAIL GROWTH ZONE
(UPDRAFT -10 TO -20 DEG C LAYER).

SCATTERED STRONG TO ISOLATED SEVERE STORMS WILL REMAIN POSSIBLE
THROUGH THE WEEKEND WITH COOLER 500 MB TEMPS IN THE -6 TO -7 DEG
RANGE... ALTHOUGH WET DOWNBURSTS WILL BE THE PRIMARY CONVECTIVE
HAZARD (IN ADDITION TO FREQUENT LIGHTNING) GIVEN NEARLY
UNIDIRECTIONAL WESTERLY FLOW IN THE MID/UPPER LEVELS AND WEAK
STEERING FLOW. CONVECTION WILL FOCUS ACROSS INLAND AREAS WITH A SEA
BREEZE AND OUTFLOW CONVERGENCE MOST FOCUSED TOWARD THE I-75 CORRIDOR
IN THE EARLY EVENING SAT UNDER LOW LEVEL ESE FLOW...THEN THE REGIME
SHIFTS ON SUNDAY WITH CONVERGENCE FOCUSED TOWARD THE I-95 CORRIDOR
IN THE LATE AFTN/EARLY EVENING AS LOW LEVEL FLOW BECOMES MORE WSW.

ALTHOUGH CONVECTION COVERAGE WILL BE MORE LIMITED ON MON GIVEN
INFILTRATION OF DRIER AIR...SEVERE STORM POTENTIAL INCREASES DUE TO
INCREASED SHEAR ALOFT AND DRY AIR ENTRAINMENT INTO CELLS INCREASING
EVAPORATIVE COOLING AND THUS THEIR DOWNBURST POTENTIAL.

HOT TEMPS AND HIGH HUMIDITIES WILL CONTINUE THIS WEEKEND WITH UPPER
90S INLAND AND MID 90S ALONG THE ATLANTIC COAST UNTIL THE AFTERNOON
EAST COAST SEA BREEZE DEVELOPS.

&&

.LONG TERM...AN UPPER LEVEL TROUGH WILL POSITION OVER THE ATLANTIC
SEABOARD THROUGH FRI WITH A DRY NW FLOW ACROSS THE LOCAL AREA. THE
LOW LEVEL BERMUDA RIDGE AXIS WILL BUILD NORTH OF THE AREA WED INTO
FRI AND BRING A SHALLOW ESE FLOW REGIME. POPS WILL BE BELOW NORMAL
THROUGH THE PERIOD GIVEN LIMITED MOISTURE WITH ABOUT 10-20% ACROSS
SE GA AND ABOUT 20-30% ACROSS NE FL EACH AFTN. HIGHS WILL RANGE IN
THE LOW/MID 90S WITH LOWS IN THE LOW/MID 70S...WITH SOME UPPER 60S
POSSIBLE WELL INLAND.

&&

.AVIATION...MAINLY VFR CONDS EXPECTED. TSRA EXPECTED AFTER 19Z TO
20Z AT FLORIDA TERMINALS MAINLY FROM SEA BREEZE INFLUENCES. WILL
MONITOR FOR PSBL STORMS NEAR SSI. HAVE MVFR VSBY FOR GNV AND VQQ
AFTER 08Z SAT MORNING.

&&

.MARINE...A FAIRLY QUIET PATTERN CONTINUES INTO THE WEEKEND. AS A
SURFACE TROUGH APPROACHES FROM THE NORTH ON SUNDAY...THE PRESSURE
GRADIENT TIGHTENS. NOCTURNAL SURGES WITH S TO SW WINDS ARE
EXPECTED EARLY NEXT WEEK. NO HEADLINES ARE ANTICIPATED.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  74  93  73  93 /  20  40  20  30
SSI  80  88  78  91 /  20  30  20  40
JAX  77  92  76  93 /  30  30  20  40
SGJ  79  90  77  92 /  30  30  20  40
GNV  74  94  74  92 /  30  50  20  40
OCF  75  93  74  92 /  30  40  30  40

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

ENYEDI/TRABERT
Hazardous weather outlook, Aug 12, 2:04 PM EDT, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
204 PM EDT FRI AUG 12 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-131000-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
204 PM EDT FRI AUG 12 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

...STRONG STORMS POSSIBLE THIS AFTERNOON AND EVENING...

...DANGEROUS HEAT INDICES THIS AFTERNOON...

.DAY ONE...TODAY AND TONIGHT...

HIGH TEMPERATURES IN THE MID TO UPPER 90S ALONG WITH HIGH HUMIDITIES
WILL PUSH HEAT INDICES INTO THE 105 TO 110 RANGE DURING THE
AFTERNOON HOURS. DRINK PLENTY OF FLUIDS...STAY IN AIR-CONDITIONING IF
POSSIBLE...REMAIN OUT OF THE SUN...AND TAKE EXTRA PRECAUTIONS IF YOU
WORK OR SPEND TIME OUTSIDE.

SCATTERED THUNDERSTORMS ARE EXPECTED MAINLY ACROSS THE INLAND
AREAS THIS AFTERNOON AND EVENING AS THE SEA BREEZES INTERACT
WITH A SERIES OF UPPER DISTURBANCES MOVING ACROSS THE AREA. SCATTERED
STORMS MAY BECOME STRONG TO SEVERE...AND WILL BE CAPABLE OF PRODUCING
STRONG AND GUSTY WINDS...FREQUENT LIGHTNING AND HAIL. SLOW STORM
MOTION TO THE EAST 10 MPH OR LESS WILL ENABLE PERIODS OF HEAVY
RAINFALL AND PRODUCE MINOR LOCALIZED FLOODING. STORMS WILL DECREASE
IN INTENSITY AND COVERAGE BY MIDNIGHT TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

HEAT INDICES OF AROUND 105 DEGREES ARE EXPECTED EACH AFTERNOON
THROUGH MONDAY.

SCATTERED THUNDERSTORM ACTIVITY CAN BE EXPECTED EACH AFTERNOON
THROUGH MONDAY. SCATTERED STRONG TO ISOLATED SEVERE STORMS WILL BE
POSSIBLE AND CAPABLE OF PRODUCING WET DOWNBURSTS AND FREQUENT
LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

PP/ABE

In the hours before

Special weather statement, Aug 12, 3:59 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
359 PM EDT FRI AUG 12 2011

FLZ021-122045-
SUWANNEE-
359 PM EDT FRI AUG 12 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN
SUWANNEE COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 445 PM EDT...

AT 400 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3 MILES SOUTHWEST
OF DOWLING PARK TO 5 MILES SOUTH OF LURAVILLE...MOVING NORTHEAST AT 5
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
LURAVILLE AND DOWLING PARK THROUGH 445 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3032 8322 3007 8306 3010 8312 3009 8313
      3010 8316 3009 8319 3012 8323 3014 8323
      3018 8325 3022 8325 3023 8326 3025 8326
TIME...MOT...LOC 2000Z 232DEG 4KT 3022 8328 3005 8319

ENYEDI
Special weather statement, Aug 12, 4:04 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
404 PM EDT FRI AUG 12 2011

FLZ040-122045-
MARION-
404 PM EDT FRI AUG 12 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
MARION COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 445 PM EDT...

AT 404 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM DUNNELLON TO 12
MILES SOUTHEAST OF DUNNELLON...MOVING NORTH AT 10 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND DUNNELLON AND RAINBOW
LAKES ESTATES THROUGH 445 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2896 8231 2901 8240 2901 8242 2905 8248
      2904 8250 2904 8253 2905 8254 2922 8238
      2895 8222
TIME...MOT...LOC 2004Z 198DEG 10KT 2908 8243 2891 8236

ENYEDI
Local storm report, Aug 12, 4:07 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
407 PM EDT FRI AUG 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0359 PM     TSTM WND GST     4 ESE ANDALUSIA         29.46N 81.41W
08/12/2011  E50 MPH          FLAGLER            FL   AMATEUR RADIO

            AMATEUR RADIO SPOTTER ESTIMATED WIND GUSTS BETWEEN 45 AND
            50 MPH IN ST. JOHNS PARK.

&&

ECZ
Special weather statement, Aug 12, 4:14 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
414 PM EDT FRI AUG 12 2011

FLZ020-GAZ162-122100-
ECHOLS-HAMILTON-
414 PM EDT FRI AUG 12 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
ECHOLS AND NORTHWESTERN HAMILTON COUNTIES FOR STRONG WINDS...SMALL
HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 500 PM EDT...

AT 414 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST
OF JENNINGS TO 4 MILES NORTHEAST OF BLUE SPRINGS...MOVING NORTHEAST
AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
BLUE SPRINGS...WEST LAKE AND JENNINGS THROUGH 500 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3064 8329 3063 8314 3074 8314 3077 8309
      3049 8308 3047 8325 3050 8325 3064 8328
      3062 8330 3063 8331
TIME...MOT...LOC 2014Z 230DEG 10KT 3067 8321 3054 8318

ENYEDI
Special weather statement, Aug 12, 4:17 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
417 PM EDT FRI AUG 12 2011

FLZ033-037-038-040-122045-
FLAGLER-MARION-PUTNAM-ST. JOHNS-
417 PM EDT FRI AUG 12 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
PUTNAM...SOUTHERN ST. JOHNS...EASTERN MARION AND NORTHWESTERN FLAGLER
COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 445 PM EDT...

AT 417 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 10 MILES EAST OF
SAN MATEO TO 3 MILES NORTHEAST OF POMONA PARK TO 3 MILES NORTH OF
SALT SPRINGS TO 11 MILES SOUTH OF JUNIPER SPRINGS...MOVING NORTH AT 5
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SALT
SPRINGS...POMONA PARK...LAKE COMO...JUNIPER SPRINGS...CRESCENT
CITY...ANDALUSIA...SAN MATEO AND GEORGETOWN THROUGH 445 PM EDT. HAIL
UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2935 8187 2954 8178 2975 8140 2950 8131
      2945 8146 2936 8141 2936 8142 2939 8143
      2937 8145 2932 8167 2928 8164 2905 8163
      2904 8165 2896 8165 2896 8186
TIME...MOT...LOC 2017Z 186DEG 4KT 2965 8142 2953 8157
          2939 8174 2903 8169

ENYEDI
Special weather statement, Aug 12, 4:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
421 PM EDT FRI AUG 12 2011

GAZ134-150-151-122100-
BACON-PIERCE-WARE-
421 PM EDT FRI AUG 12 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
WARE...WESTERN PIERCE AND SOUTHERN BACON COUNTIES FOR STRONG WINDS
AND EXCESSIVE LIGHTNING VALID UNTIL 500 PM EDT...

AT 421 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER WARE COUNTY...OR 9 MILES SOUTH OF
ALMA...MOVING SOUTHEAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL
IMPACT MAINLY RURAL AREAS OF THE INDICATED COUNTIES THROUGH 500 PM
EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3141 8228 3131 8232 3129 8242 3146 8256
      3154 8243
TIME...MOT...LOC 2021Z 314DEG 4KT 3141 8243

SHULER

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 3:29 PM EDTSpecial Weather StatementJAXFlagler31 min
Aug 12, 3:40 PM EDTSpecial Weather StatementJAXMarion50 min
Aug 12, 3:51 PM EDTAreal Flood AdvisoryJAXMarion54 min
Aug 12, 3:54 PM EDTSpecial Weather StatementJAXFlagler36 min
Aug 12, 3:55 PM EDTAreal Flood AdvisoryJAXFlagler65 min
Aug 12, 3:59 PM EDTSpecial Weather StatementJAXSuwannee46 min
Aug 12, 4:04 PM EDTSpecial Weather StatementJAXCitrus41 min
Aug 12, 4:16 PM EDTAreal Flood AdvisoryJAXFlagler, Marion, Putnam, Saint Johns59 min
Aug 12, 4:17 PM EDTSpecial Weather StatementJAXPutnam28 min
Aug 12, 4:33 PM EDTSevere Thunderstorm WarningJAXMarion, Putnam26 min
Aug 12, 4:48 PM EDTSpecial Weather StatementJAXNassau42 min
Aug 12, 4:49 PM EDTSpecial Weather StatementJAXSuwannee41 min
Aug 12, 4:51 PM EDTSpecial Weather StatementJAXMarion39 min
Aug 12, 4:52 PM EDTSpecial Weather StatementJAXMarion38 min
Aug 12, 4:53 PM EDTAreal Flood AdvisoryJAXMarion112 min
Aug 12, 4:58 PM EDTSevere Thunderstorm WarningJAXMarion47 min
Aug 12, 5:06 PM EDTSpecial Weather StatementJAXMarion39 min
Aug 12, 5:15 PM EDTAreal Flood AdvisoryJAXMarion, Putnam2 hr
Aug 12, 5:23 PM EDTSpecial Weather StatementJAXNassau52 min
Aug 12, 5:27 PM EDTAreal Flood WarningJAXMarion2 hr
Aug 12, 5:35 PM EDTSpecial Weather StatementJAXNassau40 min
Aug 12, 5:37 PM EDTSpecial Weather StatementJAXBaker38 min
Aug 12, 5:46 PM EDTSevere Thunderstorm WarningJAXDuval, Nassau25 min
Aug 12, 5:50 PM EDTAreal Flood AdvisoryJAXNassau115 min
Aug 12, 5:53 PM EDTSpecial Weather StatementJAXClay52 min
Aug 12, 5:55 PM EDTSpecial Weather StatementJAXAlachua50 min
Aug 12, 5:57 PM EDTSpecial Weather StatementJAXClay48 min
Aug 12, 5:58 PM EDTAreal Flood AdvisoryJAXNassau92 min
Aug 12, 5:59 PM EDTSpecial Marine WarningJAX61 min
Aug 12, 5:59 PM EDTSpecial Weather StatementJAXNassau46 min
Aug 12, 6:02 PM EDTSevere Thunderstorm WarningJAXAlachua9 min
Aug 12, 6:04 PM EDTSpecial Weather StatementJAXAlachua41 min
Aug 12, 6:13 PM EDTSevere Thunderstorm WarningJAXAlachua, Marion, Putnam23 min
Aug 12, 6:18 PM EDTSpecial Weather StatementJAXAlachua, Bradford, Union72 min
Aug 12, 6:18 PM EDTSevere Thunderstorm WarningJAXClay, Duval, Saint Johns32 min
Aug 12, 6:19 PM EDTSpecial Weather StatementJAXBaker41 min
Aug 12, 6:28 PM EDTAreal Flood WarningJAXClay, Duval, Saint Johns110 min
Aug 12, 6:28 PM EDTSevere Thunderstorm WarningJAXClay, Duval, Saint Johns47 min
Aug 12, 6:28 PM EDTSevere Thunderstorm WarningJAXBaker, Bradford, Clay, Duval, Union27 min
Aug 12, 6:29 PM EDTSevere Thunderstorm WarningJAXBaker, Columbia, Nassau26 min
Aug 12, 6:31 PM EDTSpecial Marine WarningJAX93 min
Aug 12, 6:38 PM EDTSevere Thunderstorm WarningJAXAlachua17 min
Aug 12, 6:52 PM EDTSevere Thunderstorm WarningJAXBradford, Clay, Union38 min
Aug 12, 6:58 PM EDTSpecial Weather StatementJAXDuval47 min
Aug 12, 7:01 PM EDTSevere Thunderstorm WarningJAXDuval, Saint Johns27 min
Aug 12, 7:09 PM EDTAreal Flood WarningJAXDuval, Saint Johns96 min
Aug 12, 7:14 PM EDTSpecial Marine WarningJAX46 min
Aug 12, 7:18 PM EDTAreal Flood WarningJAXAlachua, Marion49 min
Aug 12, 7:18 PM EDTSpecial Weather StatementJAXMarion42 min
Aug 12, 7:19 PM EDTSpecial Marine WarningJAX84 min
Aug 12, 7:21 PM EDTAreal Flood WarningJAXBaker, Bradford, Clay, Duval, Putnam, Union56 min
Aug 12, 7:23 PM EDTSpecial Weather StatementJAXLevy52 min
Aug 12, 7:26 PM EDTSpecial Marine WarningJAX38 min
Aug 12, 7:30 PM EDTSevere Thunderstorm WarningJAXMarion24 min
Aug 12, 7:38 PM EDTSpecial Marine WarningJAX52 min
Aug 12, 7:52 PM EDTSpecial Marine WarningJAX23 min
Aug 12, 4:25 PM EDTSpecial Weather StatementJAXCharlton35 min
Aug 12, 4:44 PM EDTSpecial Weather StatementJAXEchols31 min
Aug 12, 5:19 PM EDTSpecial Weather StatementJAXCharlton26 min
Aug 12, 5:52 PM EDTSpecial Weather StatementJAXCharlton23 min
Aug 12, 6:21 PM EDTSpecial Weather StatementJAXCharlton39 min
Aug 12, 6:24 PM EDTSpecial Weather StatementJAXCharlton51 min
Aug 12, 7:20 PM EDTSpecial Weather StatementJAXGlynn40 min
Aug 12, 7:45 PM EDTSpecial Weather StatementJAXCamden45 min
Aug 12, 7:46 PM EDTSpecial Weather StatementJAXCamden44 min
Aug 12, 7:49 PM EDTSpecial Weather StatementJAXJeff Davis41 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.